RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 2, Pages 411–424 (Mi izv1248)  

On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations

V. G. Danilov, P. N. Zhevandrov


Abstract: The authors discuss a scheme proposed by V. P. Maslov for constructing combined (with respect to smoothness and a small parameter $h$) asymptotics of the solution of the Cauchy problem for $h$-pseudodifferential equations. The exposition is carried out by means of examples of equations for the oscillations of a crystal lattice and for water waves. The main attention is given to the isolation of the leading term of the asymptotics. A number of estimates are proved for the remainders in formulas for the action of an $h$-pseudodifferential operator on the exponential function, with respect to smoothness and the parameter.
Bibliography: 9 titles

Full text: PDF file (1252 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:2, 425–439

Bibliographic databases:

UDC: 517.9
MSC: Primary 35S10, 35B40; Secondary 34E20, 76B15, 35L15
Received: 17.06.1987

Citation: V. G. Danilov, P. N. Zhevandrov, “On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989), 411–424; Math. USSR-Izv., 34:2 (1990), 425–439

Citation in format AMSBIB
\Bibitem{DanZhe89}
\by V.~G.~Danilov, P.~N.~Zhevandrov
\paper On Maslov's method for constructing combined asymptotics for $h$-pseudodifferential equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 2
\pages 411--424
\mathnet{http://mi.mathnet.ru/izv1248}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998304}
\zmath{https://zbmath.org/?q=an:0703.35185}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 2
\pages 425--439
\crossref{https://doi.org/10.1070/IM1990v034n02ABEH000659}


Linking options:
  • http://mi.mathnet.ru/eng/izv1248
  • http://mi.mathnet.ru/eng/izv/v53/i2/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:145
    Full text:56
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019